Inventiones mathematicae

, Volume 64, Issue 3, pp 445–454 | Cite as

The Gromov invariant of links

  • Teruhiko Soma
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Feustel, C.D., Whitten, W.: Groups and complements of knots. Canad. J. Math.30, 1284–1295 (1978)Google Scholar
  2. 2.
    Gromov, M.: Volume and bounded cohomology. PreprintGoogle Scholar
  3. 3.
    Jaco, W., Shalen, P.B.: A new decomposition theorem for irreducible sufficiently-large 3-manifolds. Proc. Symp. in Pure Math.32, 71–84 (1978)Google Scholar
  4. 4.
    Milnor, J.: A unique decomposition theorem for 3-manifolds. Amer. J. Math.84, 1–7 (1962)Google Scholar
  5. 5.
    Morgan, J.W.: Non-singular Morse-Smale flows on 3-dimensional manifolds. Topology18, 41–53 (1979)Google Scholar
  6. 6.
    Thurston, W.: The geometry and topology of 3-manifolds (mimeographed notes). Princeton Univ., Princeton, N.J. (1977/78)Google Scholar
  7. 7.
    Thurston, W.: Hyperbolic structures on 3-manifolds: overall logic. PreprintGoogle Scholar
  8. 8.
    Waldhausen, F.: Eine Klasse von 3-dimensionalen Mannigfaltigkeiten II. Inventiones math.4, 87–117 (1967)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Teruhiko Soma
    • 1
  1. 1.Department of Mathematics, School of Science and EngineeringWaseda UniversityTokyoJapan

Personalised recommendations